# SDR SWAA2022082244273

- Difficulty date: August 21, 2022
- Submitted: August 22, 2022
- Operation: Air carrier
- Aircraft: N246LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 32507
- Aircraft time: 54,177 hours, 32,463 cycles
- Engine: Ge CFM567B24
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Tailpipe
- Condition: Flamed Out
- Location: L/H Wing
- Stage of operation: TX
- How discovered: 9
- Nature of condition: A
- Precautionary procedure: K

## Discrepancy

INFORMED BY AIRCRAFT BEHIND THAT WE HAD A TAILPIPE FIRE ON ENGINE #2. ENGINE PARAMETERS WERE NORMAL; ENGINE WAS SHUT DOWN. / [01] C/W AMM 05-51-49-201-001; CONDITIONAL INSPECTION FOR TAILPIPE FIRES. REMOVED OIL ACCUMULATED IN CENTER PLUG CAVITY. PERFORMED #2 ENGINE IDLE LEAK CHECK I.A.W. AMM 71-00-00 TEST 3A. NO DEFECTS NOTED. OIL CONSUMPTION RATE VERIFIED NORMAL BY MOC CRAIG.
